# SDR CA061121003

- Difficulty date: November 20, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 34,300 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Line
- Part number: 82920010255
- Condition: Split
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT ZONAL INSPECTION 263 AND 264, BOTH WING ROOT DRAIN LINES WERE FOUND BLOCKED AT THE BELLY DRAINS. THE ACCUMULATED WATER IN THE DRAIN LINE IN TURN FROZE AND SPLIT THE DRAIN LINE CAUSING PRESSURIZATION LEAK AND WATER AND SKYDROL TO LEAK IN THE BELLY. (TC# 20061121003)
